# SDR CA150925003

- Difficulty date: September 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: H

## Discrepancy

(CAN) THE PILOT REPORTED THAT AFTER NOTICING AN INCREASING IN RAT INDICATION AND A DECREASING IN THE RATE OF CLIMB,BOTH ENGINES ROLLED BACK. "NORMALLY THE ENGINE ROLL BACK IS PREDATED BY A T2 HEATER FAIL L/R. BUT WAS NOT THE CASE. SINCE THE RATE OF CLIMB WAS VERY POOR (100/200`/MIN AT FL 230 WITH 160 KTS INDICATED) WE AGREED TO TURN OFF THE ENGINE ANTI-ICE. FOLLOWING THIS WE HAD NORMAL N1. WAS REALLY NOT POSSIBLE TO DESCENT BECAUSE, DUE TO THE WIDTH OF THE BAD WEATHER AREA, WE WOULD HAVE HAD ENDURANCE PROBLEMS.
